2018年06月25日 |  English version
网站首页 | 学院一览 | 学院新闻 | 科学研究 | 学科建设 | 师资队伍 | 人才培养 | 学生工作 | 下载专区 | 招考信息
 
师资队伍
讲师 黄益
详细信息
 
讲师 黄益
基本信息

姓名 黄益
最后学位 博士
最后毕业时间 2015/11
毕业院校
职称 讲师
所在研究室 现代分析研究室
研究方向 分析学
办公室 行健楼644
联系电话
电子邮箱 Yi1.Huang2.Analysis3@gmail.com (please remove 123)
个人主页 点击查看个人主页

详细信息

教学活动

2015-2016学年 下学期 概率统计3学时 电自院14级

2016-2017学年 上+下 高等数学6学时 能源院16级

2016-2017学年 下学期 线性代数3学时 商学院16级

2017-2018学年 上+下 高等数学6学时 电自院17级

2017-2018学年 上学期 概率统计3学时 地科院16级

2017-2018学年 下学期 概率统计3学时 金女院16级




主要论著

*** 研究/学习兴趣: 分析(复, 调和, 谱)及其应用(概率, 方程, 几何); 具体有

扰动型狄拉克算子的全纯算子演算(Maximal regularity, quadratic estimates and Cauchy formulae);

粗糙复系数椭圆系统的扰动型边值问题(First order formalism, Hardy projections and elliptic BVPs);

拟共形映射(Quasiconformal mappings); 实变元方法(Real variable methods); 非线性波动方程(NLWs)等.


*** 研究论文: 

已发表或接受待发表

[A1]. Weighted tent spaces with Whitney averages: 

factorization, interpolation and duality

Mathematische Zeitschrift 282 (2016), no. 3-4, 913-933

[A2]. Conical maximal regularity for elliptic operators via Hardy spaces

Analysis & PDE 10 (2017), no. 5, 1081-1088 

[A3]. Calder\'on-Zygmund decompositions in tent spaces

and weak-type endpoint bounds for two quadratic functionals of Stein and Fefferman-Stein

Studia Mathematica 239 (2017), no. 2, 123-132

[A4]. Remarks on weak-type estimates for certain grand square functions. (Russian)

Matematicheskie Zametki 103 (2018), no. 4, 544-548

[A5]. Singular integral operators on tent spaces:

a Calder\'on-Zygmund theory and weak-type endpoint estimates

Journal of Evolution Equations (2018); 23 pages; Online first at

https://link.springer.com/article/10.1007/s00028-018-0424-8

[A6]. Singular integral operators on tent spaces over spaces of homogeneous type:

Fefferman-Stein box maximal functions and pointwise Carleson type estimates

Archiv der Mathematik (2018), to appear

已送审或返回修改中

[S1]. Conical maximal regularity and extrapolation of R-analyticity

------ [A3], [A5], [S1]和[A1]依次为博士论文前四章(其中[S1]的标题已变更)

------ [A4], [A6]和[A2]分别为对[A3], [A5]和[S1]的补充

[S2]. On representation and regularity of 

some weak solutions to abstract Cauchy problems

[S3]. Remarks on maximal regularity:

approximation families and weighted estimates

------ [S2]和[S3]为对博士论文第五章(Cauchy non-integral formulae)的补充

预印本 --- 括号内为最后修改时间

[P1]. Non-autonomous maximal regularity for elliptic operators

and commutator estimates with BMO-Sobolev multipliers (September 2017)

[P2]. Riesz transform on manifolds and metric perturbation I:

Berry-Esseen estimates and ultracontractivity (November 2017)

------ [P1]和[P2]为经典算子的扰动理论(与博士论文的主题无紧密关联)




*** 当前学习与研究的是: 复分析中的投影算子, 如Beurling, Cauchy, Toeplitz等




Last modified: Jun 8, 2018


科研项目
所获奖励
社会工作
 返回
南京师范大学数学科学学院 版权所有 Copyright © 2009
通讯地址:南京市亚东新城区文苑路1号 南京师范大学数学科学学院 邮政编码:210023
联系电话:025-85898785